# SDR KCSA2014052701

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 80,696 hours, 15,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1691
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN UPPER DECK BS 420 INOPERATIVE.  REPLACED THE LAMP IAW MM 33-51-07.  OPS CHECKED GOOD IAW MM 33-51-07.
